| Model Number |
N/A |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/30/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source - foreign: (b)(6).The customer has indicated that the product will be returned to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial knee arthroplasty.Subsequently, the patient was revised due to clunking approximately 6 months later.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.